MAUDE Adverse Event Report: ELUCENT MEDICAL, INC. ENVISIO SYSTEM

ELUCENT MEDICAL, INC. ENVISIO SYSTEM
Model Number ENVISIO-SYS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In a review of the clinical case, the envisio system was found to confirm the reported smartclip displacement occurred during navigation.The smartclip was confirmed to have been removed from the patient as a result of its displacement during the procedure.Based on the reported information, the displacement prevented surgical navigation resulting in a second surgical resection to be required to remove intended tissue.
 
Event or Problem Description
It was reported that during navigation, the smartclip was displaced from the target location.The displacement of the smartclip prevented surgical navigation resulting in incomplete removal of the target tissue.A second surgical procedure was reported to be required.

Brand Name
ENVISIO SYSTEM
Common Device Name
ENVISIO
Manufacturer (Section D)
ELUCENT MEDICAL, INC.
6509 flying cloud drive
suite 160
eden praire MN 55344 3307
Manufacturer (Section G)
ELUCENT MEDICAL
6509 flying cloud drive
suite 160
eden prairie MN 55344 3307
Manufacturer Contact
sheryl o'brien
6509 flying cloud drive
suite 160
eden praire, MN 55344-3307
8444177400
MDR Report Key22142107
Report Number3014653199-2025-00002
Device Sequence Number7275976
Product Code NEU
UDI-Device Identifier00851674008034
UDI-Public00851674008034
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberENVISIO-SYS
Device Catalogue NumberENVISIO-SYS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale